# SDR SWAA2023112117162

- Difficulty date: November 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN INTERCOSTAL STABILIZER RBL 11.05; BETWEEN STA. 312 & STA. 328; WL 208.1.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN RBL 11.05 AND BETWEEN STA 312 TO STA 328; WL 208.1 REF SRM 51-40-02-0G-0;[02] RII; VERIFIED STEP # 1
